# SDR ASOA20120508036

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 24,936 hours, 19,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9804022
- Condition: Seized
- Location: Nr 2
- Part time: 32,575 hours, 24,493 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BRIEF EICAS MESSAGE BLEED NR 2 OVERTEMP, ILLUMINATED AND CLEARED.  FOLLOWED BY EICAS MESSAGE PACK NR 2 CLOSED AND BLEED NR 2 CLOSED AFTER RESETTING BOTH BLEED AND PACK NR 2 STRONG BURNING ODOR OCCURRED.  MX INSPECTED AND FOUND NR 1 PACK SEIZED AND PLACED ON MEL 21-51-00-3 CAT "C". MX ALSO FOUND DUCT ON NR 2 DUAL TEMP CONTROL VALVE BLOWN OFF AND R & R DUCT. PERFORMED AIR BLEED SYS TEST IAW EC3610-01075 AND AMM 36-00-00 AND COULD NOT DUPLICATE BLEED NR 2 OVERTEMP.  PERFORMED HIGH POWER ENGINE RUNS IAW MM 72-00-00 AND COULD NOT DUPLICATE ODOR.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
